# SDR DXTA200808043215

- Difficulty date: August 4, 2008
- Submitted: May 12, 2009
- Operation: Air carrier
- Aircraft: N662QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5605262
- Aircraft time: 6,112 hours, 4,759 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Indicator
- Part number: 99124978
- Part serial: 0007629B
- Condition: False Indication
- Location: Lt Itt
- Part time: 780 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AFTER BRAKE RELEASE, LT ITT GAUGE WENT OFF SCALE HIGH.  TAKEOFF WAS ABORTED AT LESS THAN 20 KNOTS.  PRIOR TO BRAKE RELEASE, ALL ENGINE GAUGES RAD NORMAL AT FULL POWER.  ENGINE GAUGES ON BOTH ENGINES CONTINUED TO REMAIN NORMAL EXCEPT FOR LT ITT GAUGE WHICH STAYED OFF-SCALE HIGH FOLLOWING ABORT AND CLEARING THE RUNWAY.  INSPECTED EXHAUST, JUNCTION BOX AND HARNESS. RAN ENG AND SHOOK HARNESS, COULD NOT DUPLICATE. REPLACED N1/ITT IND IAW AMM 77-40-00.
